Common antibiotic combo can cause side effects in horses

11/30/2010 | The Horse

Horses treated with a common combination of the antibiotics trimethoprim and a sulfonamide were found to have neurologic side effects, prompting researchers to warn veterinarians and horse owners about the possibility. Such side effects are rare and included agitation in response to sound and touch, development of an abnormal gait and lethargy. Side effects disappeared after the medication was discontinued.

View Full Article in:

The Horse

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Health Care Exchange Account Manager
Kaiser Permanente
San Diego, CA
Director, Health Plan Claims Operations
Group Health Cooperative
Seattle, WA
Stop Loss Sales Executive
Blue Cross Blue Shield of MA
Boston, MA
Field Representative-Oklahoma and Kansas
National Rural Electric Cooperative Association (NRECA)
Multiple Locations, SL_Multiple Locations
Vice President, Idaho Regional Director
PacificSource
Boise, ID